Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Hastings, NE

May 27, 2019Fillmore County, Thayer County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 27, 2019, 11:02 PM CDT for Fillmore County, Thayer County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 11:02 PM CDT (04:02 UTC)
Expired
May 27, 2019, 11:45 PM CDT
In force
43 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Fillmore County, NE, Thayer County, NE

The radar

The Grand Island radar (KUEX), 67 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 11:29 PM CDTTSTM WND GST 652 Ssw Bruning, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 8:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

116 
WUUS53 KGID 280402
SVRGID
NEC059-169-280445-
/O.NEW.KGID.SV.W.0113.190528T0402Z-190528T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1102 PM CDT Mon May 27 2019

The National Weather Service in Hastings has issued a

* Severe Thunderstorm Warning for...
  Southern Fillmore County in south central Nebraska...
  Northern Thayer County in south central Nebraska...

* Until 1145 PM CDT.

* At 1102 PM CDT, a severe thunderstorm was located near Carleton, or
  32 miles north of Belleville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Shickley, Davenport, Bruning, Alexandria, Ohiowa, Carleton,
  Belvidere and Strang.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4018 9781 4049 9781 4050 9748 4022 9737
TIME...MOT...LOC 0402Z 258DEG 21KT 4029 9773 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Heinlein
1 follow-up statement
910 
WWUS53 KGID 280423
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
1123 PM CDT Mon May 27 2019

NEC059-169-280445-
/O.CON.KGID.SV.W.0113.000000T0000Z-190528T0445Z/
Fillmore NE-Thayer NE-
1123 PM CDT Mon May 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN FILLMORE AND NORTHERN THAYER COUNTIES...

At 1122 PM CDT, a severe thunderstorm was located over Bruning, or 36
miles south of York, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bruning, Ohiowa, and Strang. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4018 9781 4030 9775 4042 9774 4049 9768
      4050 9748 4027 9739 4021 9752
TIME...MOT...LOC 0422Z 244DEG 22KT 4035 9758 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Wesely

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:00 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 27, 7:00 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
700 PM CDT Mon May 27 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 456 PM CDT Mon May 27 2019

Main concern is potential for severe thunderstorms as well as
additional heavy rain and the impact to ongoing flooding.

Has been a fairly quiet day weather-wise, especially compared to
12-18hrs ago. Currently, temps are in the 70s to near 80 under
p cldy skies. Looking regionally, last night's MCV/shortwave can
be seen over E IA, with a trailing cold front/outflow extending to
the SW to near OMA-HJH-HYS. S of this boundary, sfc Tds are in the
mid to upper 60s. Scat intense convection has developed over the
central High Plains in an area of upslope flow, weak-moderate
instability, and strong deep layer shear.

Strong to severe tstms still look like a possibility later this
evening and overnight, though the exact placement and evolution
still remains uncertain, even at this close of time range. I
currently envision two most plausible scenarios (or a combination
of the two) for our severe potential:

Scenario 1) elevated convection developing after 03Z on the nose
of 50-55kt LLJ near and north of a warm front. This activity
would be fed by large reservoir of high theta-e airmass currently
over KS/OK with steep mid-level lapse rates contributing to MUCAPE
of 2000-3500 J/kg. Latest HRRR/RAP forecast soundings along with
latest SREF indicate effective deep layer shear will be more than
favorable for large hail potential, generally on the order of
40-60kt. There is some disagreement on location of the nose of
LLJ/warm frontal placement and resultant QPF. Last several runs
of HRRR as well as NAM suggest main area from Hwy 6 to I-80, but
RAP has been along and just S of the state line. RAP appears to be
a bit of an outlier attm. Individual cells would move SW to NE
with the overall development zone shifting N with the LLJ
overnight.

Scenario 2) Convection developing over the High Plains moves E
through W Nebraska this eve, then arrives in W CWA 03Z-06Z and is
fed by developing LLJ. Several CAMs suggest this would arrive as
linear features with perhaps embedded supercell structures near
the boundary. In theory, this activity could have more of a
damaging wind threat and perhaps a tornado or two as well, but the
stabilizing boundary layer argues otherwise. Models keep this
activity moving along a rather quick pace to the E, which would be
good for hydro reasons.

Overall, the shear/instability parameter space will likely be
favorable for strong to severe storms tonight, whether it be from
scenario 1 or 2, or a combination of the two. Hydro certainly
remains a concern as well. Please reference the dedicated
Hydrology section below for additional details.

Activity should weaken and focus further E with time, coincident
with a weakening and veering LLJ.

There's potentially another round of severe convection in store
for portions of the area Tuesday afternoon into early evening,
though these details will largely depend on how activity unfolds
tonight. In general, models have been trending further S with the
sfc triple point and warm front and now track these features near
and especially S of Hwy 6, potentially right along the state line.
The 12Z NAM places the sfc low/triple point near Red Cloud, NE by
21Z. Areas along/S of warm front and E of trailing dry line would
be most favorable for potential sfc based tstm development in the
aftn. It is increasingly likely that areas along and N of I-80
remain in the cold sector of the system under the influence of
moist, easterly upslope flow and thick low clds. However, a couple
of the CAMs (namely the ARW) track what would likely be some
slightly elevated supercells NE of the sfc low across the NE
quadrant of the CWA. While not likely, this can not be completely
discounted either. All of this depends on the speed of the upper
system and current timing remains on track such that any risk for
severe weather looks to remain largely confined to areas E of Hwy
281. It is possible most of the convection fires just E of the CWA
altogether, but with several model solutions keeping the triple
point in the SE CWA at 21Z, not ready to downplay svr potential
attm.

As far as severe threats: CAPE/shear once again looks favorable
for supercell structures Tue PM. Large hail would be main concern
for areas N of I-80 and E of Hwy 281. All modes of severe would be
possible for SE quadrant of CWA, including a couple tornadoes,
due to backed winds along warm front contributing to locally
elevated 0-3km SRH values of 150-250 m2/s2. The main severe
threat will quickly shift E Tue eve, but the upper low will remain
in close proximity to continue at least a chc for shwrs/tstms
into Tue night, esp for areas N of I-80.

Finally, high temps on Tue are tricky. Continued trend of mid
shift of decr highs, esp for areas from the Tri-Cities N and W, as
low clds and E wind are more likely. Highs may still be too warm
along Hwy 6 corridor, as current values are predicated on seeing a
few hrs of sun in the aftn, which is uncertain. Right now, highs
range from near 60 at Ord, to 82 near Beloit.

.LONG TERM...(Tuesday night through Monday)
Issued at 456 PM CDT Mon May 27 2019

With the main forecast concerns in the Short Term, not much time
spent on the Long Term portion of the forecast. In general,
though, expect a cooler, but still somewhat active, pattern for
mid-week. Warmer temperatures are more zonal flow with low-end
pcpn chances arrive late week and continue into next weekend.

Models have trended slower and more strung out with the departing
trough Tuesday night into Wednesday. In fact, nearly all the
models now keep cyclonic mid to upper flow around through Thu. So
what once looked like a few days of dry weather now look off an on
wet, particularly for northern 1/2 to 2/3 of the CWA. Models
differ on specifics, like how much QPF to expect, with GFS wetter
compared to NAM/EC. Eventually, should see the low pressure
weaken/move ENE and allow for shortwave ridging to move in for
Fri, and perhaps Sat. General consensus is that upper pattern
should become fairly zonal next weekend, with multiple small
perturbations moving through. Low level moisture and instability
should also increase, so off and on scat tstms will be possible.
Zonal patterns don't lend much predictability for specifics, so
far too soon to determine severe potential.

Temperatures: combination of cool northerly flow, cld cover, and
possible pcpn will keeps temps on the seasonably cool side Wed
into Thu. Axis of high pressure shifts E on Fri, allowing for
return to srly flow and warmer mid-level temps. Expect fairly
seasonable temperatures next weekend.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Tuesday)
Issued at 659 PM CDT Mon May 27 2019

Main issue will be lowering ceilings with time. Models are
consistently forecast this, and feeling more confident of IFR
ceilings by Tuesday morning.

&&

.HYDROLOGY...
Issued at 456 PM CDT Mon May 27 2019

Hydro remains a concern mainly tonight, and over the far SE on
Tuesday. Have held off on issuing a Flash Flood Watch for now for
a few reasons, some of which are uncertainty in location of
tonight's tstms, faster storm motions, and lesser coverage. There
is less upper forcing for widespread and continuous convection
like last night, and latest CAMs keep storms moving along at a
nice pace. Think areal average of 0.50-0.75" across south central
NE is most appropriate attm. With that said, would not at all be
surprised to have additional hydro issues tonight, on at least an
isolated basis, as FFG values are low in areas that received hvy
rn last night, mainly from Alma to Hastings to Aurora to Osceola.
So some heavy cores passing over these areas could easily cause
additional flooding or worse ongoing flooding. If confidence
increases this eve on intensity and placement of strongest
convection, then a Flash Flood Watch may be needed.

Can't rule out some hydro concerns over the far SE Tue aftn, but
the relatively small window for storms should keep the threat
low/isolated.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...Thies
LONG TERM...Thies
AVIATION...Heinlein
HYDROLOGY...Thies
Hazardous weather outlook, May 27, 3:50 PM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
350 PM CDT Mon May 27 2019

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
281200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
350 PM CDT Mon May 27 2019

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Evening and Tonight.

Various Flood Warnings and Flood Advisories remain in effect.
Please refer to specific Warning and Advisory statements for
further details. The majority of flooding is concentrated within
25 miles either side of a line extending from near Alma, to
Hastings, to Osceola Nebraska.

Thunderstorm chances return to the outlook area this evening and
continue overnight with most of the area under a Slight Risk for
severe weather. The main hazards would be hail to around golf ball
size, wind gusts to around 60 MPH and locally heavy rainfall. The
greatest potential for severe weather is along and north of the
Kansas, Nebraska state line. Also, any additional appreciable
rain tonight could result in new flooding, or worsen ongoing
flooding. However, there is still some uncertainty regarding the
most favored locations for possible heavier rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe thunderstorms are possible for portions of the
outlook area Tuesday afternoon into early evening. The most
favored area for possible severe storms will be near and
especially east of the Highway 281 corridor. Large hail, damaging
winds and heavy rainfall are the main threats, but a few tornadoes
appear possible as well.

Beyond Tuesday evening, thunderstorms remain possible off and on
throughout the week, but the potential for severe weather appears
low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation for severe storms is possible this evening and
overnight. In addition, any reports of flooding would be greatly
appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

Thies

In the hours before

Special weather statement, May 27, 9:45 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Hastings NE
945 PM CDT Mon May 27 2019

NEZ046-061-073-074-280330-
Buffalo NE-Phelps NE-Kearney NE-Sherman NE-
945 PM CDT Mon May 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS...
NORTHWESTERN KEARNEY...CENTRAL BUFFALO AND SOUTHERN SHERMAN COUNTIES
UNTIL 1030 PM CDT...

At 945 PM CDT, Doppler radar was tracking a strong thunderstorm near
Axtell, or 10 miles south of Kearney, moving north at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kearney, Ravenna, Axtell, Pleasanton, Litchfield, Riverdale,
Rockville, Hazard and Poole.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central and central Nebraska.

LAT...LON 4046 9901 4049 9925 4119 9916 4115 9880
TIME...MOT...LOC 0245Z 189DEG 43KT 4055 9912

Heinlein
Local storm report, May 27, 10:07 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1007 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     HAIL             2 NNE KEARNEY           40.73N 99.07W
05/27/2019  E1.50 INCH       BUFFALO            NE   NWS EMPLOYEE

            A FEW TO PING PONG BALL SIZE, BUT MOST
            SMALLER.

&&

PFANNKUCH
Local storm report, May 27, 10:11 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1011 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             2 ENE KEARNEY           40.71N 99.06W
05/27/2019  E1.25 INCH       BUFFALO            NE   NWS EMPLOYEE

&&

JCB
Special weather statement, May 27, 10:15 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Hastings NE
1015 PM CDT Mon May 27 2019

KSZ006-007-018-NEZ076-085-086-280400-
Jewell KS-Smith KS-Osborne KS-Nuckolls NE-Webster NE-Clay NE-
1015 PM CDT Mon May 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEWELL...SOUTHEASTERN
SMITH...NORTHEASTERN OSBORNE...SOUTH CENTRAL CLAY...NUCKOLLS AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 PM CDT...

At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Rosemont to Burr Oak to
Portis. Movement was northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Superior, Mankato, Edgar, Nelson, Lawrence, Guide Rock, Burr Oak,
Ionia, Deweese, Webber, Nora, Bostwick and Lovewell State Park.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Kansas...and south central Nebraska.

LAT...LON 3981 9838 4024 9838 4052 9793 4001 9794
      3959 9826 3957 9836 3957 9849 3953 9849
      3946 9879
TIME...MOT...LOC 0315Z 239DEG 15KT 4021 9831 3985 9831 3955 9866

Heinlein
Local storm report, May 27, 10:19 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1019 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             1 N KEARNEY             40.71N 99.08W
05/27/2019  E1.00 INCH       BUFFALO            NE   EMERGENCY MNGR

&&

PFANNKUCH
Local storm report, May 27, 10:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1023 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             2 NNE KEARNEY           40.73N 99.07W
05/27/2019  E2.00 INCH       BUFFALO            NE   PUBLIC

            VIA FACEBOOK PHOTO.

&&

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:50 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan25 min
May 27, 9:10 PM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more9 hr
May 27, 9:15 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps30 min
May 27, 9:45 PM CDTSpecial Weather StatementGIDBuffalo45 min
May 27, 10:02 PM CDTSevere Thunderstorm WarningGIDBuffalo, Howard, Sherman43 min
May 27, 10:15 PM CDTSpecial Weather StatementGIDNuckolls45 min
May 27, 10:26 PM CDTSevere Thunderstorm WarningGIDDawson49 min
May 27, 10:33 PM CDTSevere Thunderstorm WarningGIDNuckolls42 min
May 27, 10:36 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer39 min
May 27, 11:09 PM CDTTornado WarningGIDNuckolls, Thayer36 min
May 27, 11:16 PM CDTSevere Thunderstorm WarningGIDDawson44 min
May 27, 11:32 PM CDTTornado WarningGIDThayer28 min
May 27, 11:36 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer24 min
May 27, 11:41 PM CDTSevere Thunderstorm WarningGIDValley49 min
May 27, 11:44 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper46 min
May 27, 11:58 PM CDTSevere Thunderstorm WarningGIDThayer17 min
May 28, 12:00 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson45 min
May 28, 12:18 AM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman27 min
May 28, 12:21 AM CDTAreal Flood AdvisoryGIDClay, Fillmore, Nuckolls, Thayer12 hr
May 28, 12:30 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley45 min
May 28, 12:36 AM CDTAreal Flood WarningGIDNuckolls, Thayer60 hr
May 28, 12:44 AM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman31 min
May 28, 12:48 AM CDTSpecial Weather StatementGIDBuffalo, Gosper, Phelps42 min
May 28, 1:11 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance49 min
May 28, 1:14 AM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Merrick, Sherman46 min
May 28, 1:55 AM CDTAreal Flood AdvisoryGIDBuffalo, Hall, Howard, Kearney, Phelps, Sherman14 hr
May 28, 2:00 AM CDTSpecial Weather StatementGIDMerrick, Nance45 min
May 28, 2:02 AM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk43 min
May 28, 2:17 AM CDTSpecial Weather StatementGIDAdams, Clay, Hall, Hamilton43 min
May 28, 2:34 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, York41 min
May 28, 2:42 AM CDTSpecial Weather StatementGIDDawson, Gosper48 min
May 28, 2:45 AM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk30 min
May 28, 3:14 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York46 min
May 28, 4:12 AM CDTAreal Flood AdvisoryGIDBuffalo, Dawson, Gosper, Phelps12 hr
May 28, 5:02 AM CDTSpecial Weather StatementGIDAdams, Clay, Fillmore, Hamilton, Merrick, Nance and 2 more43 min
May 28, 6:17 AM CDTAreal Flood WarningGIDMerrick, Nance27 hr
May 28, 6:30 AM CDTAreal Flood WarningGIDClay, Fillmore, Hamilton, York4 days
May 28, 12:14 PM CDTAreal Flood AdvisoryGIDClay, Fillmore, Nuckolls, Thayer4 hr
May 28, 2:07 PM CDTAreal Flood AdvisoryGIDValley5 hr
May 28, 3:29 PM CDTAreal Flood WarningGIDPolk48 hr
May 28, 4:10 PM CDTAreal Flood AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Hall and 6 more72 hr
May 28, 6:28 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.